Alert archive / Nebraska / Wind Chill Advisories in 2014
Wind Chill Advisory 4, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 26, 2014, 3:00 AM MST for 21 counties in Nebraska. It took effect at Jan 26, 2014, 11:00 PM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 3:00 AM MST (10:00 UTC)
- In effect from
- Jan 26, 2014, 11:00 PM MST
- Expired
- Jan 27, 2014, 9:00 AM MST
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 21 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 20 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WWUS43 KLBF 261000 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 AM CST SUN JAN 26 2014 ...BITTER COLD WIND CHILL VALUES TONIGHT INTO MONDAY MORNING ACROSS MUCH OF WESTERN NEBRASKA... .TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF 20 BELOW ZERO TO 29 BELOW ZERO. NEZ004>010-023>029-036>038-059-094-270000- /O.NEW.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 400 AM CST SUN JAN 26 2014 /300 AM MST SUN JAN 26 2014/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TO DEVELOP AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING. * TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ ROBERG
4 follow-up statements
308 WWUS43 KLBF 262134 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CST SUN JAN 26 2014 ...BITTER COLD WIND CHILL VALUES TONIGHT INTO MONDAY MORNING ACROSS MUCH OF WESTERN NEBRASKA... .TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF 20 BELOW ZERO TO 30 BELOW ZERO. NEZ071-271200- /O.EXA.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/ FRONTIER- INCLUDING THE CITIES OF...CURTIS...EUSTIS 334 PM CST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO TO DEVELOP AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING. * TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NEZ004>010-023>029-036>038-059-094-271200- /O.CON.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN... KILGORE 334 PM CST SUN JAN 26 2014 /234 PM MST SUN JAN 26 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO TO DEVELOP AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING. * TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CLB
321 WWUS43 KLBF 270350 AAB WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 950 PM CST SUN JAN 26 2014 ...ARCTIC BLAST PRODUCING DANGEROUS WIND CHILL READINGS TONIGHT AND MONDAY MORNING... .TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH NORTH WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF 20 BELOW ZERO TO 29 BELOW ZERO. NEZ022-035-271600- /O.EXA.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/ GARDEN-ARTHUR- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR 850 PM MST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TO DEVELOP AFTER MIDNIGHT TONIGHT AND CONTINUE MONDAY MORNING. * TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NEZ004>010-023>029-036>038-059-071-094-271600- /O.CON.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER- LINCOLN-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CURTIS...EUSTIS... CODY...MERRIMAN...KILGORE 950 PM CST SUN JAN 26 2014 /850 PM MST SUN JAN 26 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ MONDAY. * WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TONIGHT AND MONDAY MORNING. * TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
166 WWUS43 KLBF 270933 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 AM CST MON JAN 27 2014 ...ARCTIC AIR PRODUCING DANGEROUS WIND CHILL READINGS THROUGH MID MORNING... .TEMPERATURES FROM AROUND ZERO TO NEAR 5 BELOW ZERO WILL COMBINE WITH NORTHWEST WINDS OF 5 TO 15 MPH TO PRODUCE WIND CHILL VALUES OF 20 BELOW ZERO TO 25 BELOW ZERO. NEZ004-022-023-035-036-059-071-271045- /O.CAN.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-MCPHERSON-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...TRYON...NORTH PLATTE...CURTIS...EUSTIS 333 AM CST MON JAN 27 2014 /233 AM MST MON JAN 27 2014/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. DUE TO CLOUD COVER...TEMPERATURES WILL RANGE FROM 5 TO 10 ABOVE WITH WIND CHILL VALUES OF 5 TO 10 BELOW THROUGH MID MORNING. $$ NEZ005>010-024>029-037-038-094-271600- /O.CON.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 333 AM CST MON JAN 27 2014 /233 AM MST MON JAN 27 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING. * WIND CHILL VALUES...20 BELOW ZERO TO 25 BELOW ZERO THROUGH MID MORNING. * TEMPERATURES...SHOULD RANGE FROM AROUND ZERO TO NEAR 5 BELOW ZERO. * OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KAR
617 WWUS43 KLBF 271605 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1005 AM CST MON JAN 27 2014 ...WIND CHILL ADVISORY ALLOWED TO EXPIRE... NEZ005>010-024>029-037-038-094-271715- /O.EXP.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY... MERRIMAN...KILGORE 1005 AM CST MON JAN 27 2014 /905 AM MST MON JAN 27 2014/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES HAVE WARMED ABOVE DANGEROUS THRESHOLDS $$ TAYLOR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 2:46 AM MST, 14 minutes earlier.
Area forecast discussion, Jan 26, 2:46 AM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CST SUN JAN 26 2014 .SYNOPSIS... ISSUED AT 346 AM CST SUN JAN 26 2014 AN ARCTIC FRONT IS CURRENTLY SITUATED ACROSS SOUTHERN ALBERTA AND SASKATCHEWAN CANADA...BUT MOVING QUICKLY SOUTH. MEANWHILE...A LEAD SURFACE LOW IS LOCATED IN NORTHERN IOWA. NORTHWEST WINDS ACROSS SOUTH DAKOTA ARE QUITE GUSTY TO NEAR 35 KTS IN SOME AREAS. TEMPERATURES IN WESTERN NEBRASKA QUITE MILD AS OF 09Z...MAINLY IN THE LOWER/MID 40S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM CST SUN JAN 26 2014 THE ARCTIC FRONT TODAY WILL RACE SOUTHWARD TO SOUTHERN SOUTH DAKOTA BY 18Z AND THROUGH SOUTHERN NEBRASKA BY 00Z MONDAY. STRONG NORTHWEST WINDS WILL DEVELOP BY 18Z AND PERSIST INTO THIS EVENING. WINDS ALOFT AT H85 WILL BE QUITE STRONG AT 40-45KTS THIS AFTERNOON/EARLY EVENING TO PRODUCE SUSTAINED WINDS OF 35 MPH OR SLIGHTLY STRONGER...ESPECIALLY EAST OF VALENTINE THROUGH BROKEN BOW...ALONG WITH GUSTS TO AROUND 50 MPH. ANOTHER CORRIDOR OF STRONGER WINDS NEAR THESE LEVELS ACROSS SWRN NEBR. DUE TO RECENT PROBLEMS WITH BLOWING DUST...SEE NO REASON THIS WILL NOT OCCUR AGAIN MAINLY WEST OF AN OSHKOSH THROUGH HAYES CENTER LINE THIS AFTERNOON/EARLY EVENING. HAVE REPLACED THE HIGH WIND WATCH WITH A WIND ADVISORY AND ADDED REMAINDER OF WESTERN NEBRASKA IN A WIND ADVISORY FROM 18Z TODAY UNTIL 06Z THIS EVENING. ALSO A CHANCE/SLIGHT CHANCE FOR -RW LATE THIS MORNING/EARLY AFTERNOON ACROSS NCTRL NEBRASKA WITH A MIX AND CHANGE OVER TO -SW BY MID AFTERNOON. MOISTURE WILL BE LIMITED AND DUE TO FAST SOUTHWARD MOVEMENT OF H3 JET MAX...THE CHANCES FOR MEASURABLE AMOUNTS ABOVE A TRACE ARE LOW. ACROSS THE SOUTH...INCLUDED A SLIGHT CHANCE FOR SPRINKLES/FLURRIES AFTER 21Z UNTIL 02Z IN THE SOUTHWEST. WITH MUCH COLDER AIR PUSHING SOUTH THIS AFTERNOON...HIGHS REACHED BY AROUND 18Z IN THE LOWER 40S NORTH THEN FALLING TEMPERATURES INTO THE 20S IN THE AFTERNOON. HIGHS IN THE SOUTHWEST IN THE LOWER 50S REACHED BY 21Z. CLEARING SKIES TONIGHT AND VERY COLD. WILL REMAIN BREEZY MUCH OF CENTRAL AND EAST OVERNIGHT AND WITH LOWS FALLING TO ZERO TO 5 BELOW...WIND CHILLS TO FALL BELOW 20 BELOW ZERO OR COLDER AFTER MIDNIGHT. A WIND CHILL ADVISORY ALSO ISSUED FOR AREAS GENERALLY EAST OF A LINE FROM SHERIDAN COUNTY THROUGH LINCOLN COUNTY. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 346 AM CST SUN JAN 26 2014 THE ROLLER COASTER CONTINUES FOR THE LONG TERM. MONDAY THE COLD AIR WILL BE WELL ESTABLISHED ACROSS THE PLAINS. UPSLOPE FLOW ACROSS THE FRONT RANGE...MAINLY IN CO...TO PRODUCE SOME LIGHT SNOW...HOWEVER NW FLOW ALOFT TO TRACK ANY SNOW SOUTH OF THE CWA...THUS DRY AND COLD FOR THE CWA. MONDAY HIGHS ARE WELL BELOW NORMAL /AROUND 10 NORTHEAST ZONES TO AROUND 20 SW/ WITH GUIDANCE IN FAIRLY GOOD AGREEMENT AS 850 MB TEMPS REMAIN IN THE -15 TO -25 C RANGE. MONDAY NIGHT GOING TO BE ANOTHER BITTER COLD NIGHT WITH LOWS FOR MOST OF THE AREA AROUND OR BELOW ZERO. WINDS LOOK TO BE ON THE LIGHT SIDE AND DO NOT EXPECT ANY WIND CHILL HEADLINE. BY TUESDAY THE BITTERLY COLD AIR WILL BEGIN TO PUSH EASTWARD SLOWLY. THIS WILL ALLOW FOR SLIGHT WARMING BY TUES AFTN. HIGHS FROM THE TEENS TO THE MID 20S...ONLY 5 TO 10 DEGREES ABOVE MONDAY. WAA KICKS IN TUESDAY NIGHT INTO WED. GUIDANCE AND FORECAST FOLLOWS A SURGE UPWARD AS WARM AIR ARRIVES DUE TO WEAK RIDGING AHEAD OF A WEST COAST TROUGH. HIGHS IN SW NEB SHOULD BE NEAR 50 AND N CENTRAL CLOSER TO 40. WARM UP WILL BE SHORT LIVED AS THE NEXT COLD FRONT BEGINS TO IMPACT THE AREA. TEMPS FALL INTO THE 20S AND 30S FOR THURSDAY. WITH THE FRONTAL PASSAGE WED NIGHT INTO THURS COULD SEE SOME LIGHT PRECIP...IN THE FORM OF SNOW. MOISTURE IS LIMITED SO NOT EXPECTING MUCH IN ACCUMULATION AT THIS TIME. BY FRIDAY AND INTO NEXT WEEKEND A TROUGH WILL PUSH ACROSS THE WEST AND ONTO THE PLAINS. MODELS CONTINUE TO STRUGGLE WITH THE STRENGTH AND TRACK OF THE TROUGH...WHICH COMES ACROSS IN PIECES. WITH ZONAL TO SOUTHWEST FLOW...IT APPEARS THE HIGH PLAINS SHOULD SEE AT LEAST A CHANCE FOR SOME MUCH NEEDED MEASURABLE PRECIP...ALTHOUGH WILL HAVE TO WAIT TO SEE HOW MEASURABLE THE PRECIP WILL BE. WILL CONTINUE TO USE THE MODEL BLEND AND WATCH FOR BETTER AGREEMENT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1125 PM CST SAT JAN 25 2014 SPORADIC SFC WIND GUSTS TO 40KT ARE POSSIBLE OVERNIGHT ALONG AND NORTH OF A LINE FROM KVTN-KANW-KONL AS A WEAK COLD FRONT DROPS THROUGH THIS AREA. OTHERWISE VFR IS EXPECTED THROUGH 21Z SUNDAY. THEREAFTER A STRONG FAST MOVING ARCTIC FRONT SWEEPS THE FCST AREA WITH WINDS INCREASING TO 34030G45KT. MVFR/LOCAL IFR DEVELOPS ALONG THE FRONT IN STRATUS AND SCATTERED SNOW SHOWERS. VFR IS EXPECTED ALL AREAS BY 00Z SUNDAY EVENING AND BEYOND. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT FOR NEZ004>010-022>029-035>038-056>059- 069>071-094. WIND CHILL ADVISORY FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY FOR NEZ004>010-023>029-036>038-059-094. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...MASEK AVIATION...CDC
Hazardous weather outlook, Jan 25, 3:04 PM MST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 PM CST SAT JAN 25 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-262215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 404 PM CST SAT JAN 25 2014 /304 PM MST SAT JAN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA SUNDAY. WINDS WILL BECOME VERY STRONG BEHIND THE FRONT AND COULD PRODUCE PATCHY BLOWING DUST. ALSO...THE COMBINATION OF DROPPING TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY COLD WIND CHILLS SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 2:53 AM MST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 18 hr |
| Jan 26, 10:52 AM MST | High Wind Warning | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 5 more | 6 hr |
| Jan 26, 11:39 AM MST | Wind Advisory | LBF | Custer | 9 hr |
Nearby
Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.